Special moufang sets in which the μ-maps corresponding to elements of finite order are involutions

Research output: Contribution to journalArticlepeer-review

Abstract

We prove that if IM(U, τ) is a special Moufang set such that U contains nontrivial elements of finite order and such that μa2 = 1 for each a ∈ U* of finite order, then U is abelian.

Original languageEnglish
Pages (from-to)1777-1781
Number of pages5
JournalCommunications in Algebra
Volume39
Issue number5
DOIs
StatePublished - 1 May 2011

Keywords

  • Moufang set
  • Special

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'Special moufang sets in which the μ-maps corresponding to elements of finite order are involutions'. Together they form a unique fingerprint.

Cite this